# SDR ASAA2021113036772

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,997 hours, 7,326 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 20153
- Condition: Inoperative
- Location: Hf Comms
- Part time: 10,257 hours, 3,278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF/SAT XFER SWITCH WILL NOT TRANSFER. GROUNDED - YES. RMVD & RPLCD HF / SAT TRANSFER PANEL REF MM 23-15-00. OPS NML PER SAME. ETOPS GND VERIFICATION TEST SUCCESSFUL. SEAMC PAT NOTIFIED. 1 EA C/B ON P18-2 OPENED, TAGGED, UNTAGGED, RESET.
